Re: swollen eye help
Hi alabamawhirlyuk80. Your friend and her mother need to have a thorough discussion with their doctor(s) to find out more about what they have and how they are being treated. They should have full knowledge of the medications they are being given, the tests that have been done (and results), and the results they should expect.
That said, there are some interesting websites that discuss eye problems associated with Grave's Disease (hyperthyroidism). Here are a few to start:
<A HREF="http://thyroid.about.com/library/weekly/aa091399.htm" TARGET=_blank>http://thyroid.about.com/library/weekly/aa091399.htm</A>
<A HREF="http://www.suite101.com/article.cfm/graves_disease/86787" TARGET=_blank>http://www.suite101.com/article.cfm/graves_disease/86787</A>
<A HREF="http://www.mythyroid.com/eye_disease.htm" TARGET=_blank>http://www.mythyroid.com/eye_disease.htm</A>
With proper treatment, the eye problems should resolve.
The weight gain may be a side effect of the medication she's taking. Type the name of the medication plus the word "thyroid" into *********** and see what information you can find out about it and how it is used to treat thyroid disease.<p>[This message has been edited by ArtfulD (edited 04-21-2002).]